# SDR SWAA2019062434068

- Difficulty date: June 1, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CREASE BEAM CRACKED AT BS. 303.9, LBL 52.     / R&R CREASE BEAM IAW SRM & DWG.
